Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headache, lack of sleep post joy rides, taken tylenol, fatigue post sleeping. Treatment for recurring headache ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
My daughter is three years old. Last night we took her to the fair to ride rides. Last night while trying to go to sleep she complained of a headache and was very winey. I gave her some tylenol and she dosed off to sleep. She seems to be okay this morning just tired. Should I be worried about the headache since the headache came on a few hours later.
Posted Mon, 30 Apr 2012 in Child Health
Answered by Dr. Jasvinder Singh 13 minutes later

Thanks for posting your query.

High levels of stress and anxiety commonly cause headaches in children and from the symptoms that you have mentioned it looks like primary headaches after the joyrides and there is nothing much to worry about if she slept after Tylenol.

However, keep an eye on her headaches. If there are any accompanying symptoms like ear pain, ear discharge, fever, neck stiffness, visual problems, dizziness, lack of coordination and other neurological problems, then get an evaluation done from her Pediatrician.

Otherwise there is no need to panic right now. Her headaches should go away in a day or two.

Avoid foods such as soda, chocolate, coffee and tea as they can cause headaches.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor